# SDR SWAA2014010923911

- Difficulty date: January 6, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 54,463 hours, 32,201 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 256A35501
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK STAB OUT OF TRIM LIGHT ILLUMINATED.  R & R SWITCH IAW MM.
